• Blog >
  • DANCERS SHOULD AVOID USING TOPICAL ANESTHETICS STATES NEW YORK PODIATRIST
RSS Feed

DANCERS SHOULD AVOID USING TOPICAL ANESTHETICS STATES NEW YORK PODIATRIST

 

 

 

When caring for your feet or trying to make them look good, it's tempting to seek shortcuts. Bad ideas—like dangerous stretches that promise perfect lines, or ointments that were never meant to go on your toes—catch on all too easily backstage. We asked podiatrists who've seen their dance clients try it all share the habits they'd like to see gone for good.
 
PMNews14502.jpg
Dr. Thomas Novella
 
 
Numbing agents like lidocaine or benzocaine—the active ingredient in Orajel—should never be applied to corns or blisters. These products can lead to serious skin infections. Dr. Thomas Novella, a podiatrist in New York City, says he has sent dancers to the hospital to be treated for blood infections from infected corns masked by lidocaine. If corns become painful, see a podiatrist.
 
Source: Dance Magazine [2/23/18]
 
Courtesy of Barry block, editor of PM News.  
 
Brought to you by Doctor John A. Hardy, owner of Toronto's Foot Clinic, Academy Foot and Orthotic Clinics.

 

416-465-8737

Toronto, ON Chiropodist Academy Foot and Orthotic

752 BROADVIEW AVENUE Toronto, ON M4K 2P1 

Across from the Broadview Subway Professional  Family  Foot  Care

PROFESSIONAL FOOT CLINIC